# SDR 95ZZZX6616

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6401M
- Make and model: Cessna 152
- Aircraft serial: 15284710
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW11633
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSTALLED CERMICHROME OHL CYLINDERS AT OVERHAUL.  AT 350 SMOH, DETECTED AN OIL LEAK FROM THE HEAD-BARREL-JUNCTION.  UPON REMOVAL, DETECTED A CIRCUMFERENTIAL CRACK 1.50 INCHES LONG, ONE INCH FROM THE TOP OF THE BARREL AT THE 12:00 POSITION.
